Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Am J Ophthalmol. 1976 Oct;82(4):571-6.

Optic atrophy following prophylactic chemotherapy and cranial radiation for acute lymphocytic leukemia.

Abstract

Two patients with acute lymphocytic leukemia developed progressive optic nerve and chiasmal lesions eight to nine months after the initiation of identical chemotherapy protocols that included intrathecal medication and prophylactic radiation of only 2,400 rads to the central nervous system. Both patients eventually lost all vision despite additional radiotherapy, and there was no evidence of leukemia involving the central nervous system after acute lymphocytic leukemia was diagnosed. Optic nerve biopsy in one case showed changes consistent with radiation necrosis.

PMID:
1067756
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk